# SDR P5CA0601461

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,643 hours, 12,283 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NR 4 ADP INOP WITH ADP NR 4 SWITCH IN AUTO OR CONTINUOUS.  RUN LIGHT EXTINGUISHED AND ADP PRESSURE LIGHT ILLUMINATED.  RESET NR 4 ADP OVERSPEED SWITCH AND SERVICED NR 4 ADP PER MM 29-11-04 AND 12-13-09.  TEST OK.
